# SDR CALA2025010601822

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N14530
- Make and model: Airbus A321-271NX
- Aircraft serial: 12218
- Aircraft time: 11 hours, 5 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT INSTALLATION - INSTALLATION OF EXTINGUISHER, FIRE, HALOTRON AT LOCATION F/F (1L S21 CLOSET) FOR TRACKING PURPOSES DUE TO AC INDUCTION. INSTALLED NEW EXTINGUISHER, FIRE, HALOTRON AT LOCATION F/F (1L S21 CLOSET) REF TASK CARD NUMBER 2500-12587-005 BLOCK 20 TO BLOCK 24. PARTS USED:  1391217,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1391217  SN OFF 9029.EXTINGUISHER, F  OFF 20-2600-9-0005 9029 ON 99-2626-9-0001 3506
